# SDR 99ZZZX299

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N441ER
- Make and model: Cessna 172R
- Aircraft serial: 17280660
- System (JASC): 2460 · DC Power Distribution System
- Part: Mcu
- Part number: MC012
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 104 hours
- Component: Lamar
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIRCUIT PROTECTION FOR AVIONICS IS PROVIDED BY TWO 30-AMP AUTOMOTIVE TYPE SPADE FUSES PLUGGED INTO A 'FUSE PANEL'.  FUSE PANEL IS HOUSED IN A 'J' BOX CALLED THE 'MASTER CONTROL UNIT'.  PROBLEM IS SPECIFIC TO 'FUSE PANEL' BURNING METAL SPADE TERMINALS OF 30-AMP FUSE RENDERING AVIONICS INOPERABLE.  EXACT CAUSE IS NOT KNOWN,  SUBMITTER STATED REPLACING FUSE DOES NOT CORRECT PROBLEM.  ON A FLEET OF SIXTY LIKE AIRCRAFT, THIS PROBLEM IS OCCURRING SEVERAL TIMES A WEEK.
